MathSciNet Relay Station
MathSciNet bibliographic data
MR405165 (53 #8960) 47B50
Šmulʹjan, Ju. L. Theory of linear relations, and spaces with indefinite metric. (Russian) Funkcional. Anal. i Priložen. 10 (1976), no. 1, 67–72.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement